# SDR SCNA2012051512014

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A7501
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT GOUGED BS 727E+17 LBL 8.  REMOVED GOUGE BY BLENDING, FOUND MATERIAL LOSS TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53.  REMOVED DAMAGED SECTION OF FLOOR SUPPORT, FABRICATED REPLACEMENT SECTION USING EXTRUSION BAC1509-100146 AND SPLICES USING EXTRUSION BAC1510-1355.  INSTALLED REPAIR PARTS IAW B737-800 SRM 53-00-53 REPAIR 4.
